No hyperbolic sets in J for infinitely renormalizable quadratic polynomials

Genadi Levin, Feliks Przytycki

Research output: Contribution to journalArticlepeer-review

Abstract

Let f be an infinitely renormalizable quadratic polynomial and J be the intersection of forward orbits of “small” Julia sets of its simple renormalizations. We prove that J contains no hyperbolic sets.

Original languageAmerican English
Pages (from-to)635-656
Number of pages22
JournalIsrael Journal of Mathematics
Volume251
Issue number2
DOIs
StatePublished - Dec 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'No hyperbolic sets in J for infinitely renormalizable quadratic polynomials'. Together they form a unique fingerprint.

Cite this